# SDR SWAA030309

- Difficulty date: February 9, 2003
- Submitted: February 18, 2003
- Operation: Air carrier
- Aircraft: N385SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26600
- Aircraft time: 29,821 hours, 26,270 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546436237
- Part serial: 982
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK ROUND INSPECTION, FOUND LT OTBD T/E FLAP DELAMINATED.  REMOVED AND REPLACED LEFT OTBD T/E FLAP PER MM.
